# SDR 2000UALA00157

- Difficulty date: March 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 5,008 hours, 713 cycles
- Engine: Pwa PW4056
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 384201169
- Condition: Failed
- Location: Potable Water
- Part time: 5,008 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT ELECTRICAL ODOR SMELLED IN COCKPIT AND FRONT OF FIRST CLASS AREA.  *S/D*  POTABLE WATER SYSTEM AIR COMPRESSOR WAS FOUND TO HAVE BEEN OVERHEATING AND SMOKING.  SHOP FINDINGS FOUND WATER IN COMPRESSOR.  REPLACED AIR COMPRESSOR AND UNLOADER CHECK VALVE.
